Aa
A
A
Close
Avatar_universal
Bipolar and medication Lyrica
I have BP secondary to seizures.  I am hypo-manic.  I am 78 years old.  
Last fall I was put on Lyrica for diabetic neuropathy.  I built up to 200 mg daily and when
I hit that point I became REALLY manic.  I was taken down to 100 mg daily and things got
better but about three months later, still on 100mg. Lyrica I had a major hallucinatory
attack.  I had never had one before.  Quit Lyrica.
Has any of this happened to any of you?
Cancel
1 Answers
Page 1 of 1
Avatar_universal
I hate to say this, but I have never heard such a thing. I take Lyrica for my fibromyalgia. At one point I was on 450 mg and never had a psychotic break. I'm not saying that it couldn't happen. Everyone is different. Good Luck and I hope they find out what is wrong.


God Bless

Barb
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Bipolar and medication Lyrica
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Tompkinsville, KY
6726276_tn?1421130268
Blank
Huntington Beach, CA
Avatar_universal
Blank
1257808_tn?1322765815
Blank
Other
3236191_tn?1451025079
Blank
Your Bushes, MT
Avatar_universal
Blank